# SDR CA010626045

- Difficulty date: June 19, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF AT GEAR RETRACTION, THE CREW NOTED A LEFT MAIN LANDING GEAR DISAGREEMENT. THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL INSPECTED ANDFOUND THAT THE TREADHAD SEPARATED FROM THE LEFT INBOARD MAIN GEAR TIRE DURING THE TAKE OFF ROLL. COLLATERAL DAMAGE TO THE LEFT INBOARD FLAP AND MAIN GEAR DOOR BELL CRANK WERE ALSO OTED. THE FLAP ASSEMBLY P/N 601R14002-1 AND THE LEFT MAIN GEAR DOOR BELL CRANK P/N 601R31185-15 WERE ALSO REPLACED.
